# SDR UIEA2024040500260

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 125,611 hours, 21,370 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORM EO A453B457 SEC 42 UPPER DECK FLOOR BEAM REPEAT INSP FOUND FILLED DEVIATION AT STA 660 RBL 13( 1. REMOVED DAMAGED PART IAW SRM 51-40-02-0G-01 REV 120 2. PERFORM EI T2024A53M-758 REV 0 SEQUENCE A 3. ACCOMPLISHED EI T2024A53M-758 REV 2 4. JOB COMPLETED AND CONDITION CHECK NORMAL )
